# SDR ASAA2012122693550

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 22,109 hours, 6,682 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 8834D
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 22,109 hours, 6,682 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT PASSING 26000 FT, RT SIDE WINDOW OVERHEAT LIGHT CAME ON.  FOLLOWED QRH,  RETURNED TO NORMAL OPS.   REMOVED & REINSTALLED R2 WINDOW.   SEALS GOOD.  HISTORY SHOWS SENSOR FAULT.  SENSOR OHMS GOOD & TERMINALS ARE TIGHT, REF MM 30-41-21.  REPLACED R2 WINDSHIELD HEAT CONTROL UNIT AS A PRECAUTION.  OPS CHECKED GOOD, REF MM 30-41-11. OPS CHECK R2 WINDOW HEAT GOOD. REF MM 30-41-00.  ALSO REF FIM 30-41/T801.
